RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2013, Volume 5, Issue 1, Pages 11–16 (Mi ufa183)  

This article is cited in 2 scientific papers (total in 2 papers)

Finite-difference schemes for diffusion equation of fractional order with third type boundary conditions in multidimensional domain

A. K. Bazzaev

North-Ossetia State University, Vladikavkaz

Abstract: We consider finite difference schemes for diffusion equation of fractional order in a multidimensional field with third type boundary conditions. We prove the stability and convergence of difference schemes for considered problem.

Keywords: finite-difference schemes, diffusion equation of fractional order, apriori estimate, maximum principle, third type boundary conditions, stability and convergence of finite-difference scheme.

Full text: PDF file (383 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2013, 5:1, 11–16 (PDF, 304 kB); https://doi.org/10.13108/2013-5-1-11

Bibliographic databases:

UDC: 519.63
Received: 10.11.2011

Citation: A. K. Bazzaev, “Finite-difference schemes for diffusion equation of fractional order with third type boundary conditions in multidimensional domain”, Ufimsk. Mat. Zh., 5:1 (2013), 11–16; Ufa Math. J., 5:1 (2013), 11–16

Citation in format AMSBIB
\Bibitem{Baz13}
\by A.~K.~Bazzaev
\paper Finite-difference schemes for diffusion equation of fractional order with third type boundary conditions in multidimensional domain
\jour Ufimsk. Mat. Zh.
\yr 2013
\vol 5
\issue 1
\pages 11--16
\mathnet{http://mi.mathnet.ru/ufa183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3429947}
\elib{http://elibrary.ru/item.asp?id=18929623}
\transl
\jour Ufa Math. J.
\yr 2013
\vol 5
\issue 1
\pages 11--16
\crossref{https://doi.org/10.13108/2013-5-1-11}


Linking options:
  • http://mi.mathnet.ru/eng/ufa183
  • http://mi.mathnet.ru/eng/ufa/v5/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Bazzaev, M. Kh. Shkhanukov-Lafishev, “Locally one-dimensional schemes for the diffusion equation with a fractional time derivative in an arbitrary domain”, Comput. Math. Math. Phys., 56:1 (2016), 106–115  mathnet  crossref  crossref  isi  elib
    2. A. K. Bazzaev, M. Kh. Shhanukov-Lafishev, “On the convergence of difference schemes for fractional differential equations with Robin boundary conditions”, Comput. Math. Math. Phys., 57:1 (2017), 133–144  mathnet  crossref  crossref  isi  elib
  • Уфимский математический журнал
    Number of views:
    This page:326
    Full text:186
    References:47
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019